# SDR EIA990170

- Difficulty date: March 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C-CHECK, THE BS 340 FRAME WEB ON BOTH LEFT AND RIGHT STRINGER 24A WAS FOUND CRACKED.  REPAIRED PER HAECO REPAIR SCHEME NR R-53-12-34025.  (M)
